MathSciNet Relay Station
MathSciNet bibliographic data
MR1361813 (97a:78026) 78A45 (33C90 78-08 81V80)
Xu, Yu-lin Fast evaluation of the Gaunt coefficients. Math. Comp. 65 (1996), no. 216, 1601–1612.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement